# SDR VNAA2017102299903

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 32,366 hours, 32,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR SILL IS CORRODED FROM FS 559+80 TO FS 621. REMOVED CARGO FLOOR SILL IAW SRM 51-42-06 & 51-42-21. LOCATE, DRILL & INSTALL NEW CARGO DOOR SILL P/N 601R3501263 IAW SRM 51-40-11 & REO 601R-53-61-1574 REV B DATED 2012-04-15.
